MathSciNet Relay Station
MathSciNet bibliographic data
MR945276 (89f:11144) 11R09 (11R18)
Schinzel, A. Reducibility of lacunary polynomials. VIII. Acta Arith. 50 (1988), no. 1, 91–106.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement